# SDR HNAA2021083100392

- Difficulty date: July 28, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 47,366 hours, 44,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Press Blkhd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG LEG HYDRAULIC HOSE SUPPORT IS CRACKED ON FWD SIDE OF PRESSURE BULKHEAD.  REMOVED AND BEGAN INSTALLATION OF NLG LEG HYDRAULIC HOSE SUPPORT ON FWD SIDE OF PRESSURE BULKHEAD IAW EMB 145 SRM 51-40-02.
